Alert archive / Ohio / Flash Flood Warnings in 2015
Flash Flood Warning 5, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jun 26, 2015, 2:59 PM EDT for Fayette County, Union County, Wayne County, Indiana; 7 counties in Ohio. It was in force for 5 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2015, 2:59 PM EDT (18:59 UTC)
- Expired
- Jun 26, 2015, 8:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fayette County, IN, Union County, IN, Wayne County, IN, Butler County, OH, Clinton County, OH, Fayette County, OH, Greene County, OH, Montgomery County, OH, Preble County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 87 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 3:10 PM EDT | FLASH FLOOD | 4 Ese Harveysburg, OH | SIGNIFICANT PONDING AND WATER OVER ROAD AT US 380 SOUTH OF SR 73 DUE TO TORRENTIAL RAIN. |
| Jun 26, 3:32 PM EDT | HEAVY RAIN 1 | 1 N New Vienna, OH | 1 INCH OF RAIN IN THE GAUGE IN THE PAST 15 MINUTES |
| Jun 26, 4:00 PM EDT | FLASH FLOOD | 1 Ne Lebanon, OH | GRAVEL DRIVEWAY WASHED OUT. ALSO... SEVERAL ROADS CLOSED DUE TO HIGH WATER ACROSS NORTHERN WARREN CO. |
| Jun 26, 4:42 PM EDT | HEAVY RAIN 3.7 | 4 Nw New Vienna, OH | 5HR TOTAL FROM 1130AM TO 430PM. |
| Jun 26, 5:30 PM EDT | HEAVY RAIN 1.69 | Farmersville, OH | RAINFALL TOTAL SINCE 8AM. |
| Jun 26, 5:35 PM EDT | HEAVY RAIN 2.64 | 1 Ne Ogden, OH | |
| Jun 26, 6:29 PM EDT | FLOOD | Franklin, OH | CREEK OVERFLOWING BANKS AND FLOODING A PARK NEAR 6TH STREET IN FRANKLIN. |
| Jun 26, 7:27 PM EDT | FLOOD | 5 Sse Centerville, IN | WATER OVER 5200 BLOCK OF ABINGTON PIKE WITH ROAD CLOSURE. HIGH WATER SIGNS PLACED THROUGHOUT COUNTY. |
| Jun 26, 7:30 PM EDT | FLOOD | 3 S Liberty, IN | PART OF RETHERFORD RD CLOSED DUE TO HIGH WATER. |
| Jun 26, 7:33 PM EDT | FLOOD | Miamisburg, OH | HIGH WATER WAS REPORTED OVER ROADWAYS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 295 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 805 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
066
WGUS51 KILN 261859
FFWILN
INC041-161-177-OHC017-027-047-057-113-135-165-270000-
/O.NEW.KILN.FF.W.0005.150626T1859Z-150627T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
259 PM EDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN FAYETTE COUNTY IN CENTRAL OHIO...
FAYETTE COUNTY IN EAST CENTRAL INDIANA...
UNION COUNTY IN EAST CENTRAL INDIANA...
WAYNE COUNTY IN EAST CENTRAL INDIANA...
NORTHERN BUTLER COUNTY IN SOUTHWEST OHIO...
CLINTON COUNTY IN SOUTHWEST OHIO...
NORTHERN WARREN COUNTY IN SOUTHWEST OHIO...
GREENE COUNTY IN WEST CENTRAL OHIO...
MONTGOMERY COUNTY IN WEST CENTRAL OHIO...
PREBLE COUNTY IN WEST CENTRAL OHIO...
* UNTIL 800 PM EDT.
* AT 255 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
VERY HEAVY RAIN ACROSS THE WARNED AREA. HEAVY RAIN CONTINUES TO
TRAIN ACROSS THE AREA WITH ANOTHER 2 TO 3 INCHES POSSIBLE. RUNOFF
FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.
* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
BEAVERCREEK...CONNERSVILLE...DOWNTOWN DAYTON...EATON...KETTERING...
LEBANON...LIBERTY...MIAMISBURG...MIDDLETOWN...OXFORD...RICHMOND AND
SPRINGBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3979 8525 3979 8523 3986 8523 3988 8521
3995 8521 3973 8365 3941 8359 3928 8375
3952 8482 3952 8485 3961 8527
$$1 follow-up statement
540
WGUS71 KILN 270000
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
800 PM EDT FRI JUN 26 2015
INC041-161-177-OHC017-027-047-057-113-135-165-270009-
/O.EXP.KILN.FF.W.0005.000000T0000Z-150627T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UNION IN-FAYETTE IN-WAYNE IN-BUTLER OH-CLINTON OH-FAYETTE OH-
GREENE OH-MONTGOMERY OH-PREBLE OH-WARREN OH-
800 PM EDT FRI JUN 26 2015
...THE FLASH FLOOD WARNING FOR WAYNE...FAYETTE AND UNION COUNTIES IN
EAST CENTRAL INDIANA...AND NORTHWESTERN FAYETTE COUNTY IN CENTRAL
OHIO...AND NORTHERN WARREN...CLINTON AND NORTHERN BUTLER COUNTIES IN
SOUTHWEST OHIO...AND PREBLE...MONTGOMERY AND GREENE COUNTIES IN WEST
CENTRAL OHIO WILL EXPIRE AT 800 PM EDT...
WATER IS RECEDING...ALTHOUGH SOME HIGH WATER MAY LINGER IN A FEW
LOCATIONS.
PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.
LAT...LON 3979 8525 3979 8523 3986 8523 3988 8521
3995 8521 3973 8365 3941 8359 3928 8375
3952 8482 3952 8485 3961 8527
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 2:22 PM EDT, 37 minutes earlier.
Area forecast discussion, Jun 26, 2:22 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
222 PM EDT FRI JUN 26 2015
.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL STRENGTHEN AS IT MOVES NORTHEAST
THROUGH THE OHIO VALLEY TONIGHT AND SATURDAY. THE LOW WILL LIFT
NORTHEAST OF THE REGION SATURDAY NIGHT INTO SUNDAY. THIS WILL
ALLOW HIGH PRESSURE TO BRIEFLY BUILD INTO THE REGION.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
REMNANTS OF OVERNIGHT PCPN HAS PUSHED OFF TO OUR EAST WITH OUR
AREA CURRENTLY IN A LULL. BOUNDARY ACROSS OUR SOUTH HAS BECOME
QUITE DIFFUSE BUT IT SHOULD REESTABLISH ITSELF THROUGH THIS
AFTERNOON AS THE SURFACE WAVE CURRENTLY OVER THE MID MISSISSIPPI
VALLEY PUSHES EASTWARD AND DEEPENS THROUGH THE DAY. HIRES
CONVECTIVE MODELS ARE SUGGESTING SOME ISOLATED TO SCATTERED
ACTIVITY MAY DEVELOP IN OUR AREA ALONG THIS BOUNDARY TROUGH EARLY
TO MID AFTERNOON BEFORE MORE WIDESPREAD SHOWER AND THUNDERSTORM
ACTIVITY PUSHES IN AHEAD OF THE SURFACE LOW LATE THIS AFTERNOON
INTO THIS EVENING.
THERE CONTINUES TO BE SOME MODEL DISCREPANCIES ON THE EXACT TRACK
OF THE SURFACE LOW AND THE DEGREE OF STRENGTHENING THROUGH THIS
EVENING AS IT PUSHES EAST ACROSS THE MID OHIO VALLEY. THIS WILL
ULTIMATELY DICTATE THE SEVERE THREAT LATER TODAY/EVENING BUT GIVEN
THE STRENGTHENING LOW LEVEL WIND FIELDS AHEAD OF THE LOW...IT DOES
APPEAR THAT THERE IS A DECENT CHANCE FOR SEVERE STORMS ALONG AND
SOUTH OF THE FRONTAL BOUNDARY/DEVELOPING WARM FRONT. THIS COULD
BEGIN WITH MORE ISOLATED/DISCRETE CELLS ALONG THE BOUNDARY THROUGH
MID TO LATE AFTERNOON...BUT WILL LIKELY BE MORE FAVORABLE WITH A
MORE ORGANIZED MCS ASSOCIATED WITH THE APPROACHING SURFACE LOW
HEADING INTO THIS EVENING. DAMAGING WINDS WILL BE THE PRIMARY
THREAT...BUT GIVEN THE INCREASING HELICITIES AHEAD OF THE LOW/ALONG
THE FRONTAL BOUNDARY/WARM FRONT...THERE WILL ALSO BE AN ISOLATED
TORNADO THREAT. WITH PWATS INTO THE 1.5 TO 2 INCH RANGE...LOCALLY
HEAVY RAINFALL CAN BE EXPECTED AND WILL CONTINUE WITH THE FFA FOR
THE ENTIRE AREA.
HIGHS TODAY WILL RANGE FROM THE MID 70S NORTH TO THE LOWER 80S
SOUTH.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
FOR TONIGHT INTO SATURDAY...THERE REMAINS SOME DEEPENING/TIMING
ISSUES WITH AFOREMENTIONED LOW PRESSURE SYSTEM AND HOW FAST IT
WILL EXIT OUR AREA. DEEPENING LOW WILL BE REFLECTED BY A CLOSING
MID LEVEL CIRCULATION ACRS THE SRN GREAT LAKES. CONVECTIVE PCPN
THIS EVENING WILL BEGIN TO TRANSITION TO MORE WIDESPREAD SHOWERS
AND EMBEDDED STORMS AS SYNOPTIC SCALE DEFORMATION DEVELOPS TO THE
NW OF THE LOW TRACK. ON SATURDAY...AS THE LOW SLOWLY MOVES
NORTHEAST...WE SHOULD SEE A GRADUALLY DECREASE IN PCPN COVERAGE
FROM SW TO NE THROUGH THE DAY. TOTAL RAINFALL AMOUNTS OF 2 TO 3
INCHES WILL BE POSSIBLE WITH LOCAL HIGHER AMOUNTS. IT WILL BE
RATHER COOL ON SATURDAY FOR LATE JUNE GIVEN CLOUDS...PCPN AND
INCREASING NORTHERLY WIND FLOW. HIGHS WILL RANGE FROM THE UPPER
60S TO THE LOWER 70S.
BY SATURDAY NIGHT...SYNOPTIC SYSTEM WILL LIFT NORTHEAST TO THE
EASTERN GREAT LAKES. PCPN IN THE EAST WILL LIFT NORTH AND EAST OF
THE REGION ALONG WITH SOME CLEARING TAKING PLACE FROM WEST TO
EAST.
ON SUNDAY...OUR AREA WILL BE BETWEEN WEATHER PRODUCING SYSTEMS AS
SURFACE HIGH PRESSURE MOVES WEST TO EAST OVER THE REGION. UNDER
PARTLY TO MOSTLY SUNNY SKIES...HIGHS WILL RANGE FROM THE LOWER 70S
EAST TO THE UPPER 70S WEST.
NEXT ROUND OF S/WV ENERGY WILL APPROACH THE REGION FROM THE
NORTHWEST LATE SUNDAY NIGHT. WILL CONTINUE WITH A LOW CHANCE OF
SHOWERS AND THUNDERSTORMS AS THIS SYSTEM GETS CLOSER.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
THE FA WILL BE IN BETWEEN SYSTEMS ON SUNDAY. HIGH PRESSURE AND DRY
CONDITIONS ARE EXPECTED. AN UPPER LEVEL DISTURBANCE WILL BEGIN TO
APPROACH THE REGION SUNDAY NIGHT INTO MONDAY. AN UPPER LEVEL TROUGH
WILL KEEP PRECIPITATION CHANCES IN THE FORECAST THROUGH TUESDAY. A
BRIEF BREAK IN THE PRECIPITATION WILL BE POSSIBLE WEDNESDAY MORNING
BEFORE ADDITIONAL DISTURBANCES BRING A RETURN OF PRECIPITATION
WEDNESDAY AFTERNOON AND THURSDAY NIGHT.
WITH TROUGH IN PLACE ACROSS THE AREA FOR MUCH OF THE LONG TERM TIME
PERIOD EXPECT HIGH TEMPERATURES TO BE BELOW NORMAL. LOW
TEMPERATURES WILL BE BELOW TO NEAR NORMAL FOR THE LONG TERM.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON ALONG THE
BOUNDARY THAT EXTENDS FROM CENTRAL INDIANA DOWN INTO SOUTHEAST
OHIO. THIS BOUNDARY HAS BEEN NEARLY STATIONARY BUT MAY BEGIN TO
LIFT SLOWLY NORTH THROUGH MID AFTERNOON AS SOUTHERLY LOW LEVEL
FLOW BEGINS TO INCREASE. THUS EXPECT OCCASIONAL SHOWERS AND
THUNDERSTORMS TO AFFECT KDAY/KILN IN THE NEXT FEW HOURS...POSSIBLY
LIFTING UP AS FAR NORTH AS KCMH/KLCK.
MEANWHILE...A STRENGTHENING SURFACE LOW OVER THE MID MISSISSIPPI
VALLEY WILL PUSH EAST ACROSS THE OHIO VALLEY TONIGHT INTO
SATURDAY. AHEAD OF THIS ...SHOWERS AND THUNDERSTORMS ARE EXPECTED
TO FILL IN OFF TO OUR SOUTHWEST AND PIVOT UP INTO OUR AREA LATE
THIS AFTERNOON INTO THIS EVENING. OCCASIONAL SHOWERS AND PERHAPS A
FEW THUNDERSTORMS WILL LINGER INTO THE OVERNIGHT HOURS...TRENDING
MOE TO JUST SHOWERS LATE TONIGHT INTO SATURDAY MORNING. GIVEN THE
TRACK OF THE SURFACE LOW....WOULD EXPECT SOME IFR CIGS TO DEVELOP
LATER TONIGHT INTO SATURDAY MORNING.
OUTLOOK...THUNDERSTORMS WILL BE POSSIBLE AT TIMES SATURDAY...WITH
MVFR CONDITIONS EXPECTED. THUNDERSTORMS WILL AGAIN BE POSSIBLE ON
MONDAY AND TUESDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR OHZ026-034-
035-042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR KYZ089>100.
IN...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR INZ050-058-
059-066-073>075-080.
&&
SYNOPSIS...HICKMAN
NEAR TERM...JGL
SHORT TERM...HICKMAN
LONG TERM...NOVAK
AVIATION...JGLHazardous weather outlook, Jun 26, 10:16 AM EDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1016 AM EDT FRI JUN 26 2015 OHZ026-034-035-042>046-051>056-064-065-074-271100- HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD- HOCKING- 1016 AM EDT FRI JUN 26 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. IN ADDITION TO THE POTENTIAL FOR HEAVY RAIN AND FLOODING...A FEW STORMS MAY PRODUCE GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS LATER TODAY AND SATURDAY. INZ050-058-059-066-OHZ060>063-070>073-080-082-271100- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-BUTLER-WARREN-CLINTON-ROSS-HIGHLAND-PIKE- 1016 AM EDT FRI JUN 26 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. IN ADDITION TO THE POTENTIAL FOR HEAVY RAIN AND FLOODING...SOME OF THESE STORMS MAY BECOME SEVERE. THE MAIN THREAT WILL BE DAMAGING WINDS...WITH A LESSER CHANCE OF LARGE HAIL OR A TORNADO. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR SEVERE WEATHER LATER THIS AFTERNOON AND EVENING. SPOTTERS ARE ALSO ENCOURAGED TO REPORT RAINFALL AMOUNTS LATER TODAY AND SATURDAY. INZ073>075-080-KYZ089>100-OHZ077>079-081-088-271100- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON- CLERMONT-BROWN-ADAMS-SCIOTO- 1016 AM EDT FRI JUN 26 2015 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. IN ADDITION TO THE POTENTIAL FOR HEAVY RAIN AND FLOODING...SOME OF THE STORMS ARE EXPECTED TO BECOME SEVERE. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL...AND SOME STORMS MAY ALSO BECOME CAPABLE OF PRODUCING TORNADOES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR SEVERE WEATHER LATER THIS AFTERNOON AND EVENING. SPOTTERS ARE ALSO ENCOURAGED TO REPORT RAINFALL AMOUNTS LATER TODAY AND SATURDAY.
In the hours before
Special weather statement, Jun 26, 1:36 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
136 PM EDT FRI JUN 26 2015
OHZ070-071-261800-
BUTLER OH-WARREN OH-
136 PM EDT FRI JUN 26 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WARREN AND NORTHEASTERN
BUTLER COUNTIES THROUGH 200 PM EDT...
AT 134 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
FRANKLIN...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SPRINGBORO...LEBANON
AND WAYNESVILLE.
ALSO...PEKIN...LYTLE...GENNTOWN...FORT ANCIENT...CAESAR CREEK STATE
PARK...OREGONIA...MOUNT HOLLY...HARVEYSBURG AND CORWIN ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3959 8438 3959 8429 3957 8399 3934 8401
3948 8443Local storm report, Jun 26, 2:41 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
241 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND DMG 2 N MIDDLETOWN 39.53N 84.37W
06/26/2015 BUTLER OH EMERGENCY MNGR
SEVERAL TREES ARE DOWN IN A TWO MILE PATH. IN ADDITION
SOME TREES HAVE DAMAGED TRAILERS IN A TRAILER PARK.
&&
ANOVAKLocal storm report, Jun 26, 2:43 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
243 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLOOD 2 N MIDDLETOWN 39.53N 84.37W
06/26/2015 BUTLER OH EMERGENCY MNGR
TWO FEET OF WATER WAS REPORTED IN A TRAILER PARK.
&&
ANOVAKSpecial weather statement, Jun 26, 2:54 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
254 PM EDT FRI JUN 26 2015
OHZ072-261930-
CLINTON OH-
254 PM EDT FRI JUN 26 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CLINTON COUNTY THROUGH
330 PM EDT...
AT 252 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR COWAN LAKE
STATE PARK...MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW VIENNA.
ALSO...COWAN LAKE STATE PARK...MIDLAND...WESTBORO...CUBA...
BURTONVILLE...MORRISVILLE...MARTINSVILLE AND NEW ANTIOCH ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3928 8400 3946 8399 3941 8359 3938 8359
3924 8381The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 3:20 AM EDT | Flash Flood Watch | ILN | Dearborn, Fayette, Franklin, Ohio, Ripley, Switzerland and 2 more | 25 hr |
| Jun 26, 12:27 PM EDT | Areal Flood Advisory | ILN | Fayette, Union, Wayne | 3 hr |
| Jun 26, 2:30 PM EDT | Areal Flood Advisory | ILN | Fayette, Union, Wayne | 3 hr |
| Jun 26, 3:14 PM EDT | Areal Flood Advisory | ILN | Wayne | 3 hr |
| Jun 26, 7:58 PM EDT | Areal Flood Warning | ILN | Fayette, Union, Wayne | 9 hr |
| Jun 25, 8:42 PM EDT | Special Weather Statement | ILN | Auglaize | 48 min |
| Jun 25, 9:28 PM EDT | Special Weather Statement | ILN | Auglaize, Shelby | 47 min |
| Jun 25, 10:06 PM EDT | Special Weather Statement | ILN | Shelby | 24 min |
| Jun 25, 10:28 PM EDT | Special Weather Statement | ILN | Shelby | 32 min |
| Jun 26, 1:36 PM EDT | Special Weather Statement | ILN | Warren | 24 min |
| Jun 26, 2:54 PM EDT | Special Weather Statement | ILN | Clinton | 36 min |
| Jun 26, 3:02 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Highland | 43 min |
| Jun 26, 3:14 PM EDT | Special Weather Statement | ILN | Highland | 31 min |
| Jun 26, 3:23 PM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Highland, Ross | 3 hr |
| Jun 26, 3:38 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike, Ross | 37 min |
| Jun 26, 3:49 PM EDT | Areal Flood Advisory | ILN | Auglaize, Darke, Mercer, Miami, Shelby | 3 hr |
| Jun 26, 3:55 PM EDT | Tornado Warning | ILN | Adams, Highland, Pike, Scioto | 35 min |
| Jun 26, 4:04 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Delaware, Fayette, Franklin, Logan and 4 more | 3 hr |
| Jun 26, 4:15 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross, Scioto | 45 min |
| Jun 26, 4:29 PM EDT | Tornado Warning | ILN | Pike, Scioto | 46 min |
| Jun 26, 4:33 PM EDT | Flash Flood Warning | ILN | Clinton, Fayette, Highland, Madison, Pickaway, Pike and 1 more | 6 hr |
| Jun 26, 4:34 PM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking | 3 hr |
| Jun 26, 4:58 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Scioto | 28 min |
| Jun 26, 6:26 PM EDT | Special Weather Statement | ILN | Scioto | 34 min |
| Jun 26, 7:05 PM EDT | Areal Flood Advisory | ILN | Fayette, Franklin, Madison, Pickaway, Ross | 3 hr |
| Jun 26, 7:14 PM EDT | Severe Thunderstorm Warning | ILN | Brown | 46 min |
| Jun 26, 7:30 PM EDT | Severe Thunderstorm Warning | ILN | Brown | 45 min |
| Jun 26, 7:56 PM EDT | Special Weather Statement | ILN | Brown | 34 min |
Nearby
Flash Flood Warnings in Ohio, 2015Flash Flood Warnings in Indiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.